# SDR USAA2012013100002

- Difficulty date: January 13, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 10,635 hours, 8,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Gusset
- Part number: 19065282001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK GUSSET AT FR84, -Z490, BETWEEN Y273 TO Y1200.  REPLACED SEAT TRACK GUSSET AT FR84, -Z490, BETWEEN Y273 TO Y1200 IAW E190 SRM51-40-06 AND EMBRAER DRAWING 190-65140-801.
